Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Dieudonné property on $ C(K,\,E)$


Authors: Fernando Bombal and Pilar Cembranos
Journal: Trans. Amer. Math. Soc. 285 (1984), 649-656
MSC: Primary 46E15; Secondary 46B25
DOI: https://doi.org/10.1090/S0002-9947-1984-0752496-9
MathSciNet review: 752496
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that if $ E$ is a Banach space with separable dual, then the space $ C(K,E)$ of all continuous $ E$-valued functions on a compact Hausdorff topological space $ K$ has the Dieudonné property.


References [Enhancements On Off] (What's this?)

  • [1] J. Batt and E. J. Berg, Linear bounded transformations on the space of continuous functions, J. Funct. Anal. 4 (1969), 215-239. MR 0248546 (40:1798)
  • [2] W. J. Davis, T. Figiel, W. B. Johnson and A. Pełczynski, Factoring weakly compact operators, J. Funct. Anal. 17 (1974), 311-327. MR 0355536 (50:8010)
  • [3] J. Diestel and J. J. Uhl, Jr., Vector measures, Math. Surveys, No. 15, Amer. Math. Soc., Providence, R. I., 1977. MR 0453964 (56:12216)
  • [4] I. Dobrakov, On representation of linear operators on $ {C_0}(T,X)$, Czech. Math. J. 21 (96) (1971), 13-30. MR 0276804 (43:2544)
  • [5] A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type $ C(K)$, Canad. J. Math. 5 (1953), 129-173. MR 0058866 (15:438b)
  • [6] R. B. Holmes, Geometric functional analysis and its applications, Springer-Verlag, New York, 1975. MR 0410335 (53:14085)
  • [7] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces. I, Ergeb. Math. Grenzgeb., vol. 92, Springer-Verlag, Berlin, 1977. MR 0500056 (58:17766)
  • [8] Z. Semadeni, Banach spaces of continuous functions, PWN, Warsaw, 1971.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E15, 46B25

Retrieve articles in all journals with MSC: 46E15, 46B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0752496-9
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society